MathSciNet Relay Station
MathSciNet bibliographic data
MR746091 (86d:32012) 32D15 (32F30)
Hill, C. D.; Taiani, G. On the Hans Lewy extension phenomenon in higher codimension. Proc. Amer. Math. Soc. 91 (1984), no. 4, 568–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement